# SDR CALA2025051404662

- Difficulty date: May 10, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 69,072 hours, 30,849 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS DOOR 2L SLIDE PRESSURE GUAGE IN RED. INDICATOR NEEDLE IS ONE NEEDLE WIDTH OVER THE GREEN BAND TO THE HIGH SIDE INTO THE RED ALLOWED TEMPERTURE CONDITIONS TO STABILIZE. PRESSURE INDICATION IS IN AREA A BAND. PER AMM TASK 25-62-00-210-001-A. OKAY FOR SERVICE.
